Okay, the Desogen sucked big-time. Liane called me after being on for 3 days and said she hated me...she had gained 5 lbs. Sorry 'bout that.
I also had my own weight gain issues, as well as nausea, headaches, and fatigue. On top of the Desogen, I also had to start injecting myself with Lupron in my belly daily on 10/19.
The Lupron makes me loopy. I can't remember things, like to take the damn medicine. I also got terrible night sweats, although I can't be sure if it was the Lupron or my 100 lb dog that sleeps right up next to me all night. Maybe it's a combination of both. Anyway, I also would get really tired but had trouble falling asleep. I know it's weird. I think I've now adjusted to the Lupron at this point, which is good because I have to keep that up for the next 2-3 weeks.
By the way, the Lupron "turns off" my ovaries and keeps me from making eggs of my own and/or ovulating. This is because they don't want any of my effed-up eggs to come out. They can all stay in my ovaries and continue to rot because I'm using lovely young eggs from Liane. I still run the risk of having eggs from her that are dirty, tell lots of lies, and maybe have a lazy eye, but all of that sounds a lot better than what I've got.
So I stopped taking the Desogen (hallelujah!) on 10/27, and I started my period today (10/30). I reported it to my MD, and on November 2nd, the medicines get cranking big time.
By the way, Liane stops taking her pill on Friday and has her "suppression check" next Tuesday. At that point, they make sure she is ready to begin being stimulated to make eggs.
- ► 2011 (52)
- ► 2010 (76)
- ► 2009 (70)
- ► 2008 (114)